Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Modelling and Pricing Weather Derivatives
KTH, Superseded Departments, Mathematics. (Mathematical Statistics and Financial Mathematics)ORCID iD: 0000-0002-6608-0715
2002 (English)In: Applied Mathematical Finance, ISSN 1350-486X, E-ISSN 1433-4313, Vol. 9, 1-20 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 9, 1-20 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-59930DOI: u1jjoianOAI: oai:DiVA.org:kth-59930DiVA: diva2:476753
Note

NR 20140805

Available from: 2012-01-12 Created: 2012-01-12 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Djehiche, Boualem

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematics
In the same journal
Applied Mathematical Finance
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 51 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf